Journal article icon

Journal article

The Zeta-Function of a p-Adic Manifold, Dwork Theory for Physicists

Abstract:

In this article we review the observation, due originally to Dwork, that the zeta-function of an arithmetic variety, defined originally over the field with p elements, is a superdeterminant. We review this observation in the context of a one parameter family of quintic threefolds, and study the zeta-function as a function of the parameter \phi. Owing to cancellations, the superdeterminant of an infinite matrix reduces to the (ordinary) determinant of a finite matrix, U(\phi), corresponding to...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.4310/CNTP.2007.v1.n3.a2

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
COMMUNICATIONS IN NUMBER THEORY AND PHYSICS
Volume:
1
Issue:
3
Pages:
479-512
Publication date:
2007-05-15
DOI:
EISSN:
1931-4531
ISSN:
1931-4523
URN:
uuid:13d5a7b1-457e-469f-af74-b183cbcae838
Source identifiers:
25140
Local pid:
pubs:25140
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP